# SDR ASAA9810121

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, AN EMERGENCY EXIT FLOOR TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 18.  REPLACED THE LIGHT ASSEMBLY AND THE LIGHT OPERATED NORMALLY.  (M)
